# SDR DALA2016021301048

- Difficulty date: January 27, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB LOWER SURFACE IS CORRODED AROUND A FASTENER AT APPROXIMATELY RBL 62 AT FRAME BS 674.  CLEAN, BLEND CHECK LIMITS 53-00-55.  REMOVED 6 FASTNERS IAW SRM 51-40-02, PG 1, PARA 1A FOR ACCESS.  REMOVED CORROSION AS MARKED IAW SRM 53-00-00, PG 105 FIG 103 ORIGINAL THICKNESS =.020", MATERIAL REMOVED =.004" OUT OF LIMITS, IAW SRM 53-00-55, PG 101, PAR 4A, CUSP WEB, PN 9910151-164 WILL BE REPLACED ON NR 0111.
